# SDR ASAA2022051238299

- Difficulty date: May 12, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 1,997 hours, 580 cycles
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Part number: 51080205001
- Condition: Faulty
- Location: Pwr Dist Panel,
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING GEN #2 WOULD NOT TRANSFER TO APU GEN PLACED BOTH ENG GEN BACK ON LINE THEN SELECTED GEN #2 TO APU FIRST. BOTH GEN TRASFERED TO APU GEN. GROUNDED - YES. VERIFIED WITH APU & EXT. & ENG. RUN. REPLACED APU C803 BREAKER WITH NEW ONE. ACCOMP. INST. TEST, TEST PASS. REF. B737-9 M/M 24-21-41-400-801.
